# SDR DALA2023061104722

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 87,625 hours, 15,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 HYDRAULIC SERVICING PANEL MISSING ON ARRIVAL W/ ADJACENT STRUCTURAL DAMAGE. CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER B767 SRM 51-40. HYD SVC DOOR INSTALLED PER B767-400 AMM 52-49. (4676632)
